MathSciNet Relay Station
MathSciNet bibliographic data
MR377518 (51 #13690) 46J10 (30A78 42A40 60G10)
Sarason, Donald Functions of vanishing mean oscillation. Trans. Amer. Math. Soc. 207 (1975), 391–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement